# SDR REXA2016120302449

- Difficulty date: December 3, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE THAT BISECTS BS 333 AT STRINGER 25R IS HEAVILY CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06-001-001-A01, & 51-42-21-001-001-A01.         
"
